Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 30 September 2008

Generalization of Differential Operator

Maslina Darus & Rabha W. Ibrahim

Journal of Mathematics and Statistics, Volume 4, Issue 3, pp. 138–144 · doi.org/10.3844/jmssp.2008.138.144

6,945 accesses3,988 downloads1 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

The main objective of this study was to generalize a differential operator. The generalized differential operator reduced to many known operators studied by various authors. New classes containing this generalized operator were studied and characterization of these classes was obtained. Further, subordination and superordination results involving this operator were studied and obtained the sandwich theorem.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Darus, M. & Ibrahim, R. W. (2008). Generalization of Differential Operator. Journal of Mathematics and Statistics, 4(3), 138–144. https://doi.org/10.3844/jmssp.2008.138.144

Licence
© Science Publications
Issue
Volume 4, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Generalization of Differential OperatorJournal of Mathematics and Statistics · Volume 4, Issue 3 · pp. 138–144 · © Science PublicationsDownload